≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

which dose for acute and chronic 2Can you overdose on Belladonna? 3What is meant by 1 dose? 1Weight loss from 3 doses of NAT MUR 200 8Please which remedy for poisoning of Saw Palmetto berry overdose 1Dose prefer 15Overdose homeopathic remedy 1Acid Phos Potency & Dose? 4Thuja dose becomes proving that won't stop! 2200C wet dose 2

 

The ABC Homeopathy Forum

how to increase dose

dear sir,

i have got the simillimum for my condition and taking a dose has helped all my symptoms.

now i want to know how to increase this dose.

initially i took 3 teaspoon of 1 drop mixed in 1/4 glass of water. this was producing a slight aggravation followed by good amelioration lasting several days and so i continued this after increasing potency every time by shaking the bottle.

last time it only resulted in slight amelioration followed by a relapse. (though overall condition is much better than what it was one month ago)

also i read in the organnon that dosage needs to be increased gradually.

my question is do i increase the number of drops i put in the glass or do i increase the number of teaspoons i take from the glass.

thank you very much.
[message edited by SreenivasanC on Tue, 20 May 2014 17:56:28 BST]
 
  SreenivasanC on 2014-05-20
This is just a forum. Assume posts are not from medical professionals.
Neither. You simply hit the bottle the same number of times you hit it the first time. If you did not hit the bottle, you need to start doing so. 5 hits should be enough.

Hit the bottle means to hit it firmly against the palm of the hand.

An amelioration of a few days only is not a good sign. Quick relapse is also not a good sign. What needs to happen is your practitioner must reassess the case to see what has changed and what has not, to decide if it truly is the simillimum or not.

In my experience, the simillimum does not need repeating often at all, and takes a long time for a relapse to occur, if it ever does. The simillimum is deep acting and long lasting and is extremely difficult to undo.
 
Evocationer 6 years ago
dear sir,

you have not answered my question.

in the organon it says you can increase the dosage gradually.

my question is how do you increase the dosage.

thank you in advance.
 
SreenivasanC 6 years ago
It says you can increase the potency, not the dosage (by which I assume you mean the size of the dose ie. number of drops or amount of water). It is the potency that must be gradually increased, which is done by striking the bottle against the palm of the hand (succussion).
 
Evocationer 6 years ago
dear sir,

please refer 248; 280 etc:

dosage matters very much.
the master is very clear that we need to take a dosage in a such a way that it causes a slight aggravation (just large enough that it matches the dynamis of the disease miasm in the organism)

i have found after experimenting with my body that if i take a small dose (relatively speaking) it causes a slight amelioration only.

if i take a very large dose it causes a severe aggravation. so i have learnt to increase my dose step by step by increasing one teaspoon at a time (small step) and also by increasing a drop of medicine that goes to the glass of water (big step).

PARA-248
For this purpose the medicinal solution is potentized anew each time before it is taken
.a The patient should take one
or (increasing progressively) more coffee spoons or teaspoons of this as follows: in chronic diseases, daily or every other day;

280 (*)
This incontrovertible axiom of experience is the standard of measurement by which the doses of all homoeopathic medicines, without exception, are to be reduced to such an extent that after their ingestion, they shall excite a scarcely observable homoeopathic aggravation, (a) let the diminution of the dose go ever so far, and appear ever so incredible to the materialistic ideas of ordinary physicians;
 
SreenivasanC 6 years ago
I can only assume you are quoting an old version of the Organon, because in the most recent version (6th edition) I cannot find the advice you have mentioned.

Aph 248 is quite long, and it mainly applies to the use of the LM potencies, but can be summarized thusly:

1. Potentize the medicine anew before administering each time.

2. Administer the remedy at certain intervals of days or hours depending on whether it is a chronic or a acute complaint.

3. Once the solution is used up make up a new solution of a higher potency of the same remedy. He actually says it would be rare to use more than one globule to make this new solution.

4. If a new ailment arises, and all the symptoms of the patient alter, a new medicine that fits this ailment must be discovered.

5. If the aggravation appears, after daily dosing, then the doses must be REDCUCED more and more, and given at longer intervals, or suspended entirely to see whether more medicine is needed.

Aphorism 280 gives these guidelines:

'One should continue giving gradually heightened (more highly potentized) doses pf the persistently serviceable medicine....'

The advice in all the various aphorisms about dosage and managing the case, is to choose the smallest dose possible to effect a reaction but for that reaction to be as gentle as possible. That is it. The potency on the other hand should be increased with every dose, not the dose itself which should remain as small as possible.
[message edited by Evocationer on Mon, 26 May 2014 01:46:44 BST]
 
Evocationer 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.